bibtype J - Journal Article
ARLID 0442008
utime 20240903122156.9
mtime 20150415235959.9
WOS 000348366900018
SCOPUS 84921915437
DOI 10.3233/IFS-141349
title (primary) (eng) A multilinear extension of a class of fuzzy bi-cooperative games
specification
page_count 11 s.
media_type P
serial
ARLID cav_un_epca*0253834
ISSN 1064-1246
title Journal of Intelligent & Fuzzy Systems
volume_id 28
volume 2 (2015)
page_num 681-691
keyword Fuzzy set
keyword bi-cooperative game
keyword LG value
keyword fuzzy bi-coalition
author (primary)
ARLID cav_un_auth*0316231
name1 Borkotokey
name2 S.
country IN
garant K
share 40
author
ARLID cav_un_auth*0314961
name1 Hazarika
name2 P.
country IN
share 30
author
ARLID cav_un_auth*0101163
name1 Mesiar
name2 Radko
full_dept (cz) Ekonometrie
full_dept Department of Econometrics
department (cz) E
department E
institution UTIA-B
full_dept Department of Econometrics
garant S
share 30
fullinstit Ústav teorie informace a automatizace AV ČR, v. v. i.
source
url http://library.utia.cas.cz/separaty/2015/E/mesiar-0442008.pdf
cas_special
abstract (eng) In this paper, a new class of bi-cooperative games with fuzzy bi-coalitions is proposed in multilinear extension form. The extension is shown to be unique. The solution concept discussed in [3] is investigated and characterized for this class of games.
reportyear 2016
RIV BA
num_of_auth 3
inst_support RVO:67985556
permalink http://hdl.handle.net/11104/0246081
confidential S
mrcbT16-e COMPUTERSCIENCEARTIFICIALINTELLIGENCE
mrcbT16-j 0.152
mrcbT16-s 0.388
mrcbT16-4 Q2
mrcbT16-B 8.583
mrcbT16-C 34.231
mrcbT16-D Q4
mrcbT16-E Q3
arlyear 2015
mrcbU14 84921915437 SCOPUS
mrcbU34 000348366900018 WOS
mrcbU63 cav_un_epca*0253834 Journal of Intelligent & Fuzzy Systems 1064-1246 1875-8967 Roč. 28 č. 2 2015 681 691